# SDR ASAA1057450

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 3,933 hours, 1,156 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: J222P906
- Condition: Leaking
- Location: Nr 1 Gearbox
- Component: Gearbox
- Component part number: 3400465050
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS EXCESSIVE OIL ON O/B COWL & AFTER ONLY 1 HR GROUND TIME A 6 INCH PUDDLE ON THE GROUND.  FOUND DRAIN PLUG FOR AGB LEAKING.  REPLACED O-RING FOR DRAIN PLUG ON AGB.  REF MM 12 13 11 600 803 STEP H (4) (A) (6) ADDED 1 QT OF OIL TO NR 1 ENG LEAK.  CHECK NR 1 ENG AGB OIL PLUG, NO LEAKS NOTED.
